Publications


K. I. Noor, W. Ul-Haq, On Some properties of a subclass of analytic functions, Non-linear Func. Anal. Appl. , 13(2008)265-270

K. I. Noor, W. Ul-Haq, M. Arif, S. Mustafa, On bounded boundary and bounded radius rotations, J. Ineqaul. Appl., 2009 (2009), Article ID 813687,12 pages. (IF: 0.82)

K. I. Noor, M. Arif, W. Ul-Haq, On k-uniformly close-to-convex function of complex order, Appl. Math. Comp., 215(2009)629-635. (IF: 1.349)

K. I. Noor, M. Arif, W. Ul-Haq, Some properties of a certain integral operators, Acta. Uni. Apul., 21(2010)89-95

K. I. Noor, W. Ul-Haq, On some implication type results involving generalized bounded Mocanu variations, Comput. Math. Appl., 63 (2012) 1456-1461. (IF: 2.069)

M. Arif, K.I. Noor, M. Raza, W. Ul-Haq, Some properties of a generalized class of analytic functions related with Janowski functions, Abst. Appl. Anal. Appl., Article ID: 279843, 2013 (2013), 11 pp. (IF: 1.102)

M. Arif, W. Ul-Haq, M. Ismail, Mapping properties of generalized Robertson functions under certain integral operators, Appl. Maths., 3(1)52-55. (tracked for IF)

W. Ul-Haq, Variability regions for Janowski convex functions, Compl. Var. Ellp. Eqn., DOI:10.1080/17476933.2012.725164 (2012). (IF: 0.5)

W. Ul-Haq, K.I. Noor, A certain class of analytic functions and growth rate of Hankel determinant problem, J. Inequal. Appl., doi:10.1186/1029-242X-2012-309 (2012) (IF: 0.82)

N. Rehman, S. Hussain, W. Ul-Haq, Sensitivity of American option prices with different strikes, maturities and volatilities, Appl. Math. Sci., 6(2012)5597-5602.  (Scopus, HEC recognized)

W. Ul-Haq, M. Arif, A. Khan, Arc length inequality for a certain class of analytic related to conic regions, J. Comp. Anal., Article ID 407596, 2013(2013), 4 pp. (HEC Recognized)

M. Arif, M. Ayaz, W. Ul-Haq, S. Islam, J. Iqbal, Sufficient conditions for functions to be in a class of p-valent spiral-like functions, Res. J. Rec. Sci., (accepted) (ISI Journal)

W. Ul-Haq, A. Nazneen, M. Arif, N. Rehman, Coefficient estimate of certain subfamily of close to convex functions, J. Comput. Anal. Appl., 16(1)(2013) 133-138 (IF: 0.502)

M.  Arif, M. Ayaz, W. Ul-Haq, J. Iqbal, Sufficient conditions for functions to be in a class of p-valent analytic functions, 16(1)(2013) 159-164 (IF: 0.502)

W. Ul-Haq, S. Mahmmod, Certain properties of a subfamily of close-to-convex functions related to conic regions, Abst. Appl. Anal., Article ID: 847287, 2013 (2013), 6 pp. (IF: 1.102)

W. Ul-Haq, J. Iqbal, Hermite-Hadamard type inequalities for r-preinvex functions, J. Appl. Math., Article ID 126457, 2013(2013), 5pp.  (IF: 0.834)

N. Rehman, S. Hussain, W. Ul-Haq, Sensitivity of American option prices with respect to variations of local volatility, Math. Sci. Lett.,2(2013) 169-172.(HEC recognized)

W. Ul-Haq, A. Nazneen, N. Rehman, Coefficient estimates for certain subfamilies of close-to-convex functions of complex order, FILOMAT, accepted (2013) (IF: 0.714)

إحصائية الموقع

عدد الصفحات: 18

البحوث والمحاضرات: 1

الزيارات: 1120